# SDR 2002FA0000636

- Difficulty date: April 11, 2002
- Submitted: May 14, 2002
- Operation: General aviation
- Aircraft: N825JW
- Make and model: Cessna 550
- Aircraft serial: 5500266
- Engine: Pwa JT15D4
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Battery Pack
- Condition: Misrepaired
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BATTERY HAS BEEN REPAIRED WITH NON-PMAD CELLS.
